# SDR 98ZZZX2238

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N187PH
- Make and model: Gulstm G1159
- Aircraft serial: 218
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 18368032
- Condition: Ruptured
- Location: Lt Aft Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PART IN QUESTION IS A BLEED AIR HEAT EXCHANGER P/N 183680-3-2 USED ON A G-II AIRCRAFT.  THE ORIGNAL PART WAS REPLACED DUE TO A RUPTURE OF THE LOW PRESSURE PASSAGE AFTER 18 YEARS AND 6,000 HOURS OF OPERATION.  THE EXCHANGE UNIT IN QUESITON IS NOW RUPTURED WITH A TOTAL TIME OF 295 HOURS AND ONE YEAR AND 55 DAYS IN SERVICE.  THE AIRCRAFT BLEED AIR SYSTEM IS IN NOMINAL OPERATING ORDER AND HAS IN NO WAY OVERSTRESSED THE UNIT.  SUBMITTER SUGGESTED THE FAILURE WAS DUE TO POOR WORKMANSHIP.
